# SDR IPXA2014020581777

- Difficulty date: January 19, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 85,009 hours, 14,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, LT WING INBD FORE FLAP OTBD LEVER HOUSING CORRODED.   LEVER HOUSING REPLACED IAW SRM 51-10-02 AND SRM 51-40-02, REV 27.
